MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE DRIVE DEVILBISS ULTRA LT FULL ELECTRIC BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

SHENYANG HENYI ENTERPRISE DRIVE DEVILBISS ULTRA LT FULL ELECTRIC BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 15033BV-FR
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an electric bed by the caretaker who stated that a fire occurred underneath the bed due to (remote) wires shorting out.Examination of provided pictures, however, shows no evidence of a fire.There was no report or evidence of illness or serious injury associated with the complaint.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS ULTRA LT FULL ELECTRIC BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE
no. 386, qingnian street
heping district
shenyang city, shenyang
CH 
MDR Report Key22522089
Report Number2438477-2025-00031
Device Sequence Number8078963
Product Code FNL
UDI-Device Identifier00822383211732
UDI-Public(01)00822383211732
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15033BV-FR
Device Catalogue Number15033BV-FR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2025
Event Location Home
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/16/2025